Politická ekonomie 2019, 67(6):672-675 | DOI: 10.18267/j.polek.1258

Laureáti prestižní ceny za matematiku

Pavel Sirůček
Vysoká škola ekonomická v Praze, Fakulta podnikohospodářská

Received: February 1, 2019; Accepted: May 27, 2019; Published: January 6, 2020  Show citation

ACS AIP APA ASA Harvard Chicago Chicago Notes IEEE ISO690 MLA NLM Turabian Vancouver
Sirůček, P. (2019). Laureáti prestižní ceny za matematiku. Politická ekonomie, 67(6), 672-675. doi: 10.18267/j.polek.1258
Download citation

This is an open access article distributed under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY NC ND 4.0), which permits non-comercial use, distribution, and reproduction in any medium, provided the original publication is properly cited. No use, distribution or reproduction is permitted which does not comply with these terms.